# SDR CA970513016

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7320 · Fuel Controlling System
- Part: Choke Cable
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CHOKE CABLE WAS FOUND BROKEN WHERE IT THREADS INTO THE 90 DEGREE ROUTING UNIT.
